# SDR SWAA042546

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 61,289 hours, 59,174 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547507
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND LT HORIZONTAL STAB LOWER RIB CHORD AT STATION 120, CRACKED.  REMOVED AND REPLACED LT HORIZONTAL STAB RIB CHORD SECTION PER SRM.
